R. Albert and A. Barabási, Emergence of scaling in random networks, Science, 1999.

V. Batagelj and U. Brandes, Efficient generation of large random networks, Physical Review E, vol.71, issue.3, p.36113, 2005.
DOI : 10.1103/PhysRevE.71.036113

G. Caldarelli, A. Capocci, P. De-los-rios, and M. A. Muñoz, Scale-Free Networks from Varying Vertex Intrinsic Fitness, Physical Review Letters, vol.89, issue.25, p.258702, 2002.
DOI : 10.1103/PhysRevLett.89.258702

R. Cohen and S. Havlin, Scale-Free Networks Are Ultrasmall, Physical Review Letters, vol.90, issue.5, p.58701, 2003.
DOI : 10.1103/PhysRevLett.90.058701

URL : http://arxiv.org/abs/cond-mat/0205476

C. Dangalchev, Generation models for scale-free networks. Physica A: Statistical Mechanics and its Applications, pp.659-671, 2004.
DOI : 10.1016/j.physa.2004.01.056

D. J. De-solla and . Price, A general theory of bibliometric and other cumulative advantage processes, Journal of the American Society for Information Science, vol.27, issue.5, pp.292-306, 1976.

A. Demers, D. Greene, C. Hauser, W. Irish, J. Larson et al., Epidemic Algorithms for Replicated Database Maintenance, pp.1-12, 1987.
DOI : 10.1145/41840.41841

S. N. Dorogovtsev, A. V. Goltsev, and J. F. Mendes, Pseudofractal scale-free web, Physical Review E, vol.65, issue.6, p.66122, 2002.
DOI : 10.1103/PhysRevE.65.066122

URL : http://arxiv.org/abs/cond-mat/0112143

S. N. Dorogovtsev and J. F. Mendes, Effect of the accelerating growth of communications networks on their structure, Physical Review E, vol.63, issue.2, p.25101, 2001.
DOI : 10.1103/PhysRevE.63.025101

S. N. Dorogovtsev, J. F. Mendes, and A. N. Samukhin, Structure of Growing Networks with Preferential Linking, Physical Review Letters, vol.85, issue.21, pp.4633-4636, 2000.
DOI : 10.1103/PhysRevLett.85.4633

F. Flegel and I. M. Sokolov, Canonical fitness model for simple scale-free graphs, Physical Review E, vol.87, issue.2, p.22806, 2013.
DOI : 10.1103/PhysRevE.87.022806

URL : http://arxiv.org/abs/1211.5498

P. L. Krapivsky, S. Redner, and F. Leyvraz, Connectivity of Growing Random Networks, Physical Review Letters, vol.85, issue.21, pp.4629-4632, 2000.
DOI : 10.1103/PhysRevLett.85.4629

S. Voulgaris, D. Gavidia, and M. Van-steen, CYCLON: Inexpensive Membership Management for Unstructured P2P Overlays, Journal of Network and Systems Management, vol.21, issue.6, pp.197-217, 2005.
DOI : 10.1007/s10922-005-4441-x

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=